Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 3, Pages 3–14 (Mi ivm9212)  

Method of integral transformations in inverse problems of anomalous diffusion

A. N. Bondarenkoa, T. V. Buguevaab, D. S. Ivashchenkoc

a Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Sciences, 4 Ak. Koptyuga Ave., Novosibirsk, 630090 Russia
b Novosibirsk State University, 2 Pirogova str., Novosibirsk, 630090 Russia
c RN-UfaNIPIneft, LLC, 3 Bekhtereva str., Ufa, 450103 Russia

Abstract: We consider an initial boundary-value problem for a multidimentional fractional diffusion equation. The aim of the paper is the construction of integrated transformation with a kernel of type of Right which is the unique correspondence connecting the fractional equation of diffusion and the hyperbolic equation. This transformation can be used for the proof of uniqueness of the solution of an inverse problem for the fractional equation of diffusion.

Keywords: fractional equation, anomalous diffusion, initial boundary-value problem, inverse problem.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00208_а


Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:3, 1–11

Bibliographic databases:

UDC: 517.95
Received: 09.09.2015

Citation: A. N. Bondarenko, T. V. Bugueva, D. S. Ivashchenko, “Method of integral transformations in inverse problems of anomalous diffusion”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 3, 3–14; Russian Math. (Iz. VUZ), 61:3 (2017), 1–11

Citation in format AMSBIB
\Bibitem{BonBugIva17}
\by A.~N.~Bondarenko, T.~V.~Bugueva, D.~S.~Ivashchenko
\paper Method of integral transformations in inverse problems of anomalous diffusion
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 3
\pages 3--14
\mathnet{http://mi.mathnet.ru/ivm9212}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 3
\pages 1--11
\crossref{https://doi.org/10.3103/S1066369X1703001X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408837700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014749114}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9212
  • http://mi.mathnet.ru/eng/ivm/y2017/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:98
    Full text:26
    References:15
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021